# SDR SWAA2022010449673

- Difficulty date: December 2, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER ATTACH ANGLE ON CABLE GUARD INTERCOSTAL BS 694 AT RBL 1; WL 204.  REMOVED LOWER ATTACH ANGLE IAW SRAM 51-40-02-0G-0. INSTALLED NEW LOWER ATTACH ANGLE IAW SRM 51-40-02-0G-0; DWG 273A9110; REV A.  INSTALLED INTERCOSTAL IAW SRM 51-40-02-0G-0; DWG 273A9110, DWG 273A9111.
